ASYMPTOTICALLY OPTIMAL QUADRATURE FORMULAE IN CERTAIN SOBOLEV CLASSES

ЗаглавиеASYMPTOTICALLY OPTIMAL QUADRATURE FORMULAE IN CERTAIN SOBOLEV CLASSES
Вид публикацияJournal Article
Година на публикуване2015
АвториAvdzhieva A, Nikolov G
СписаниеAnnuaire de l’Université de Sofia “St. Kliment Ohridski”. Faculté de Mathématiques et Informatique
Том102
Pagination145-169
ISSN0205-0808
ключови думиasymptotically optimal quadrature formulae, Euler-MacLaurin summation formulae, Peano kernels, Quadrature formulae, Sobolev classes of functions, spline functions
Резюме

We construct sequences of asymptotically optimal quadrature formulae in the Sobolev classes $W^3_p ( 1 \leq p \leq \infty)$ , and $W^4_1$. Sharp error bounds for these quadrature formulae are given.

2000 MSC

41A55, 65D30, 65D32

Прикачен файлРазмер
PDF icon 102-145-169.pdf459 KB